Affordable Access

Publisher Website

Six multivariate Zipf distributions and their related properties

Authors
Journal
Statistics & Probability Letters
0167-7152
Publisher
Elsevier
Publication Date
Volume
56
Issue
2
Identifiers
DOI: 10.1016/s0167-7152(01)00149-3
Keywords
  • Multivariate Zipf Distributions
  • M( M)Zipf (I)
  • (Ii)
  • (Iii)
  • (Iv) Distributions
  • Coordinate Geometric Minima
  • Geometric Maxima
  • Characterizations
  • Record Times

Abstract

Abstract This paper discusses six different multivariate Zipf distributions by virtue of having Zipf marginals. Arnold and Laguna (International Studies in Economics, Monograph No. 10 (1977)) proposed four univariate Zipf distributions and Yeh (Technical Report, Department of Finance, National Taiwan University, 1998) studied several properties of these four generalized Zipf distributions. Their results can be extended to the m-variate ( m⩾3) discrete case and thus six different multivariate Zipf distributions are developed. The object of this paper is to study some distribution properties of these six multivariate Zipf distributions.

There are no comments yet on this publication. Be the first to share your thoughts.